# SDR PNSA2013080804

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- Aircraft time: 31,037 hours, 33,531 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: ND00751940
- Condition: Illuminated
- Location: Lt Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE HEAT LIGHT ON.
